# SDR UIEA2018060801083

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,915 hours, 14,721 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 2006100555
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV EICAS MESSAGE IN FLIGHT. CIRCUIT BREAKERS PULLED AND COLLARED. REMOVED AND REPLACED R ENGINE HPSOV REF AMM 36-11-07. OPS CHECK GOOD. THIS CLEARS MDDR 94821.
